| Catalog Number |
8065992745 |
| Medical Device Problem Codes |
Defective Component (2292); Dull, Blunt (2407)
| Health Effect - Clinical Code |
Eye Injury (1845)
| Date of Event |
11/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A physician reported that, during surgeries on different patients, issues were observed with ophthalmic blades, and descemet¿s detachments at the main incision site were noted in multiple cases.It is unknown whether the surgeries were completed successfully.Procedure details have not been reported.The current condition of the patients is unknown.Additional information has been requested but has not been received to date.
Additional Manufacturer Narrative
Corrected information is provided in h.6 and h.11.The event code a020101 was removed and a0202 was added.Additional information was provided in sections h.6 and h.11.A sample was not received at the manufacturing site for evaluation for the report of issue with blade, descemet¿s detachments at the main incision lately; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The photo attached was reviewed by the manufacturing site.Reported issue cannot be confirmed from photo.The investigation conducted a non-conformance review of the reported lot number.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Based on the evaluation of the information received, the investigation was unable to identify the root cause or origin of the reported event.Additionally, no manufacturing-related deficiencies were found that potentially could have contributed to the complaint.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Functional penetration testing is performed and monitored during the finishing process to ensure the sharpness of the product.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all manufacturer products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.